# SDR AALA202105110042

- Difficulty date: April 26, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 261AG MEASURING L=47.00 INCHES W=7.00 INCHES AT FR64 TO FR66 AND -Y254 TO Y254. REPLACED FLOOR PANEL 261AG REF A320 SRM 53-02-00-300-011 & IRM 9701 REV K.
